Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 3, pp. 339-353 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Convergence of Approximation Processes on Convex Cones

M.S.M. Roversi, A.O. Chiacchio and M.L.B. Queiroz

IMECC-UNICAMP, Caixa Postal 6065,
13081-970 Campinas - BRASIL

Abstract: The purpose of this paper is to establish convergence results for sequences of convex conic operators on $C(X;\calc{C})$ which are regular, i.e., sequences $\{T_{n}\}_{n\ge1}$ such that for some positive linear operator $S_{n}$ on $C(X;\R)$ we have $T_{n}(g\otimes K)= S_{n}(g)\otimes K$, for every continuous real valued function $g$ and every element $K$ of the convex cone $\calc{C}$.

Keywords: Convex cone; regular operators; approximation.

Classification (MSC2000): 41A36, 41A65

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition